Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 60 No. 12 (2008)
Vol. 60 No. 12 (2008)
Published:
25.12.2008
Research articles
Method of accelerated convergence for the construction of solutions of a Noetherian boundary-value problem
О. A. Boichuk, S. M. Chuiko
1587–1601
PDF (Russian)
Springer
Logarithms of moduli of entire functions are nowhere dense in the space of plurisubharmonic functions
M. A. Girnyk
1602 – 1609
PDF (Russian)
Springer
Boundary-value problem for a parabolic system of integro-differential equations with integral conditions
A. O. Danylyuk
1610 – 1618
PDF (Ukrainian)
Springer
On the solvability of one class of parameterized operator inclusions
V. O. Kapustyan, P. O. Kasyanov, O. P. Kohut
1619–1630
PDF (Ukrainian)
Springer
Asymptotic relation for the density of a multidimensional random evolution with rare poisson switchings
A. D. Kolesnik
1631 – 1641
PDF (Russian)
Springer
On sharp Kolmogorov-type inequalities taking into account the number of sign changes of derivatives
V. A. Kofanov, V. E. Miropol'skii
1642–1649
PDF (Russian)
Springer
Systems of equations of Kolmogorov type
H. P. Malyts’ka
1650–1663
PDF (Ukrainian)
Springer
On some limit theorems for the maximum of sums of independent random processes
I. K. Matsak
1664–1674
PDF (Ukrainian)
Springer
Heat equation and wave equation with general stochastic measures
V. N. Radchenko
1675 – 1685
PDF (Russian)
Springer
Classification of infinitely differentiable periodic functions
A. S. Serdyuk, O. I. Stepanets, A. L. Shydlich
1686–1708
PDF (Russian)
Springer
Short communications
Littlewood - Paley theorem on
L
p
(
t
)
(
R
n
)
spaces
T. S. Kopaliani
1709 – 1715
PDF
Springer
Solvable subgroups in groups with self-normalizing subgroup
E. N. Yakovleva
1716–1721
PDF (Russian)
Springer
Chronicles
Bogolyubov Readings-2008. International Conference "Differential Equations, Theory of Functions and Applications" (on the occasion of the 70th anniversary of academician AM Samoilenko)
1722
PDF (Ukrainian)
Springer
Obituaries
Анатолій Олександрович Лигун
EditorialBoard
1723 - 1724
PDF (Ukrainian)
Springer
Index
Index of volume 60 of „Ukrainian Mathematical Journal”
1725-1729
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians